MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STRAIGHT SUCTION 9733449 EM ENT; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STRAIGHT SUCTION 9733449 EM ENT; INSTRUMENT, STEREOTAXIC
Model Number 9733449
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was refused to be provided by the site.The straight suction was returned to the manufacturer for analysis.Analysis found that the returned straight suction was not able to verify when attached to a known good tracker returning a divot error of 2.3mm to 2.7mm.The tip of the suction also had several nicks.Device manufacturing date is unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a functional endoscopic sinus surgery (fess) procedure.The issue occurred preoperatively and caused no delay to the surgery.It was reported that the tip of the straight suction was deformed before the procedure started.The straight suction would have passed verification despite the damage.The instrument was not used and replaced with another straight suction.The surgery was completed with navigation and there was no impact on patient outcome.

Brand Name
STRAIGHT SUCTION 9733449 EM ENT
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8410425
Report Number1723170-2019-01056
Device Sequence Number16221370
Product Code HAW
UDI-Device Identifier00763000053369
UDI-Public00763000053369
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733449
Device Catalogue Number9733449
Device Lot Number21830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1